I am currently on Test Prop and have been taking an ECA stack and Cissus RX as well. Can any of this cause nose bleeds? I just had a bad one.
ECA can cause elevated blood pressure. Try some celery seed extract and some hawthorn berry extract.
How much test are you on?Originally Posted by atlbrvfan
ECA raises bp, and certain steroids are notorious for causing nose bleeds, so the 2 together are probably a bad idea. Estrogen is a cause for the rise in bp, however I believe there are non-aromatizing anabolic steroids that can also cause nosebleeds (strong androgens?).
So if you really need to cut, rather than bulk, and can't give up the ECA, perhaps someone else on here can recommend a substitute for the test. I can't recommend one myself, since I don't know which non-aromatizing anabolic steroids also raise bp.
Test raises BP, Effedrine increase heart rate, asprin thins blood and caffene also dose all the above. Honestly, I don't know why you didn't think of this before. Not clowning you but this combo is not working for you so I personally would drop the ECA because you need to be anabolic during a cut cycle, in essence keep the test dose at or higher and do more cardio and/or use t-3/t-4/ clen